# Historic Milwaukie Neighborhood District Association Monday, January 13, 2025 Hybrid Meeting Agenda 6:30 - 8:00 p.m.

In person at New Milwaukie City Hall, 10501 SE Main St. or join via Zoom:

\*\*\*\*\*\*\*us02web.zoom.us/j/84331494123? pwd=N2FqMml6V0o3OXV1NXM1ZnBuNUhqZz09

> Meeting ID: 843 3149 4123 Passcode: 385183

Welcome and Introductions [6:30-6:40 p.m.] (10 minutes)

#### Presentations & Discussions [6:40-7:15 p.m.] (35 minutes total)

- Parking Updates Parking Enforcement Officer Kari Foteff (20 minutes)
- Milwaukie Police Department Visit MPD (15 minutes)

## Neighborhood Opportunities for Engagement [7:15 p.m.-7:25 p.m.] (10 minutes total)

- Announcements Debbie Liptan (5 minutes)
- Bing in the New Year Recap Jennifer Murphy (5 minutes)

## HMNDA Current Business [7:25-8:00 p.m.] (35 minutes total)

- <u>Milwaukie Historical Society Grant Request</u> Linda Thomas (2 minute)
- MHS Grad Party Grant Request Linda Thomas (2 minutes)
- <u>Treasurer's Report</u> Linda Thomas (5 minutes)
- <u>Land-use Updates</u> Zackary Pachol (5 minutes)
- 2<u>0-Minute Open Forum</u> Invite Community Discussion (20 minutes)
- Approval of Minutes [Dec '24] Jennifer Murphy (30 seconds)

## Adjournment